# SDR DALA2025081206022

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, COCKPIT, WINDSHIELD FRAMING, LOWER CENTER POST WITH LH/RH CONTINUITY FITTINGS CRACKED.   PERFORMED LH/RH CONTINUITY FITTINGS REPLACEMENT AT WINDSHIELD CENTER PAST LOWER ATTACHEMENT IAW ER/A #627406-14 AD.
